MathSciNet Relay Station
MathSciNet bibliographic data
MR1305765 35L60 (35B25)
Lu, Yun Guang Cauchy problem for a hyperbolic model. Nonlinear Anal. 23 (1994), no. 9, 1135–1144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement